# SDR CKSA95085

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 244E54G210
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 55,829 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

EINN - FIRE INDICATION ON NR 4 ENGINE AFTER TAKEOFF.  SHUT ENGINE DOWN IAW F.O.M.  SHOT BOTH FIRE AGENT BOTTLES ON RIGHT WING, FIRE INDICATION CONTINUED, RETURNED TO AIRPORT.  REMOVED AND REPLACED FORWARD OUTBOARD FIRE LOOP PER DC-8 MM 26-2-1.  FIRE LOOP OPS CHECKS GOOD PER DC-8 MM 26-2-0.  REMOVED AND REPLACED BOTH RIGHT WING BOTTLES PER DC-8 MM 26-4-1.  (X)
